# SDR IXXA20250803004

- Difficulty date: August 3, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,902 hours, 25,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 144N814210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WHEEL WELL HORIZ PRESSURE DECK WEB BS 1100-1107 RBL 53.96 - 70.50
